| Catalog Number |
H93813901 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a particle was observed inside the rapidfill connectors (red).This was observed prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: lot manufacture date: july 01, 2020 - july 02, 2020.H10: the device was received for evaluation connected to an unknown 5 ml syringe.Visual inspection was performed and a dark particle matter was observed lodged inside the interior wall of the syringe tip thread area.The sample connector that was attached to an unknown 5 ml syringe was removed and a loose particle matter fell out of the syringe tip area.Visual inspection with magnification verified one dark flake-like polymeric appearing particle approximately 1.00 square millimeters.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.